Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Got red itchy boils on stomach and arms. Taken ibuprofen. What is causing this?

User rating for this question
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
I got a boil on my stomach a week ago there are red itchy bumps on my stomach as well today I am getting the itchy bumps up and down both arms. The boil hurts I keep the area clean used tea oil on the stomach take ibuprofen it helps the pain I do get in the Hot tub at my apartment some of the red bumps have died but new ones are coming ...there are a group of then near the boil.
Posted Mon, 6 Aug 2012 in Skin Hair and Nails
Answered by Dr. Ram Choudhary 3 hours later
Wecome to Healthcare Magic!
The abdomen is a very unexpected area for a boil!!
And a boil is very unexpected lesion to have a rash around!!!

What you are describing is not a boil per say but is most likely an insect bite that has resulted in a local sore and a surrounding eruption; so commonly seen with these bites.
The rash on hands a week later indicates the bite occuring subsequently.
I would advise you to have a close watch in your house and bedroom for biting insects and get rid of them.
You should take Acetaminophen and levocetirizine for 5 days in consultation with your physician in recommended doses.
I hope the advise would be helpful for you.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor